PDA

View Full Version : Dulcolax problem, please help!


Artist16
07-16-2012, 08:39 PM
Wasn't sure where to put this post, and since I have a sensitive stomach and other people may have used this product I just put it in this topic.
Yesterday at about 11:45 am, I took one dulcolax laxative pill. I didn't get anything until the evening where I had a little bit softer bowel movement. I had a little discomfort. Then early this morning at about 6:00 am, I had horrible cramps and just tried to sleep through. then at around 11:30 am, I had a huge bm, the biggest I swear I have ever had. Since then I've had small bouts of diarrhea, but my problem is now, around 32 hours later after taking 1 pill, I am still in pain. This is the week of my period, but these cramps are too high up to be from that. I have taken dulcolax before, and usually 2 pills, it has painful results but it has never lasted this long. Should I be concerned about some sort of internal problem? I don't think this should be lasting so long. I'm worried I'm having some sort of weird reaction that is prolonging this cramping. It should be over by now. I have taken it a few times before without this problem. I don't understand what it is?? Can anyone help me or give me advice?

flipfleury
07-17-2012, 09:06 PM
Wasn't sure where to put this post, and since I have a sensitive stomach and other people may have used this product I just put it in this topic.
Yesterday at about 11:45 am, I took one dulcolax laxative pill. I didn't get anything until the evening where I had a little bit softer bowel movement. I had a little discomfort. Then early this morning at about 6:00 am, I had horrible cramps and just tried to sleep through. then at around 11:30 am, I had a huge bm, the biggest I swear I have ever had. Since then I've had small bouts of diarrhea, but my problem is now, around 32 hours later after taking 1 pill, I am still in pain. This is the week of my period, but these cramps are too high up to be from that. I have taken dulcolax before, and usually 2 pills, it has painful results but it has never lasted this long. Should I be concerned about some sort of internal problem? I don't think this should be lasting so long. I'm worried I'm having some sort of weird reaction that is prolonging this cramping. It should be over by now. I have taken it a few times before without this problem. I don't understand what it is?? Can anyone help me or give me advice?
It could be your menstrual cramps making things worse. I know for myself that my chronic constipation gets worse with my period,mostly because I am taking 800mg. of Advil every fours to six hours for the cramps.
I have had chronic constipation problems all my life so I know and understand the pain and misery that come with it. I used to use ducolax and Correctol on a regular basis but I didn't like the awful cramps that I would get with using these products so this is what I have been using and doing instead to prevent the constipation in the first place.
I use a glycerin suppository when I don't have a bowel movement for more than 2 days in a row to soften the stool to make it easier to go. I make time every morning before I even get into the shower to sit on the toilet to have a bowel movement. I eat a diet high in fiber 25-30 grams a day and drinks lots of water 64 oz. a day. Eating a bowl oatmeal with flax seed and 6 stewed prunes or apricots helps keep the bowels moving too. Citrucel in the morning and evening help maintain regularity as well. I found that when I eat and drink enough each day I have no problem moving my bowels every morning. Also,making and taking the time each morning to sit on the toilet to go keeps me from getting constipated. I hope you will use these methods to prevent the constipation in the first place rather than trying to treat it after not moving your bowels for 3 days or more in a row. It's much healthier and more natural way.